Exportar registro bibliográfico


Metrics:

Families of spherical surfaces and harmonic maps (2019)

  • Authors:
  • USP affiliated authors: TARI, FARID - ICMC
  • Unidades: ICMC
  • DOI: 10.1007/s10711-018-0389-3
  • Subjects: GEOMETRIA DIFERENCIAL CLÁSSICA; GEOMETRIA GLOBAL; SINGULARIDADES; PROBLEMA DE CAUCHY
  • Keywords: Bifurcations; Discriminants; Integrable systems; Loop groups; Parallels; Spherical surfaces; Constant Gauss curvature; Wave fronts
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • Online source accessDOI
    Informações sobre o DOI: 10.1007/s10711-018-0389-3 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      BRANDER, David; TARI, Farid. Families of spherical surfaces and harmonic maps. Geometriae Dedicata, Dordrecht, Springer, v. 201, n. 1, p. 203-225, 2019. Disponível em: < http://dx.doi.org/10.1007/s10711-018-0389-3 > DOI: 10.1007/s10711-018-0389-3.
    • APA

      Brander, D., & Tari, F. (2019). Families of spherical surfaces and harmonic maps. Geometriae Dedicata, 201( 1), 203-225. doi:10.1007/s10711-018-0389-3
    • NLM

      Brander D, Tari F. Families of spherical surfaces and harmonic maps [Internet]. Geometriae Dedicata. 2019 ; 201( 1): 203-225.Available from: http://dx.doi.org/10.1007/s10711-018-0389-3
    • Vancouver

      Brander D, Tari F. Families of spherical surfaces and harmonic maps [Internet]. Geometriae Dedicata. 2019 ; 201( 1): 203-225.Available from: http://dx.doi.org/10.1007/s10711-018-0389-3

    Referências citadas na obra
    Arnold, V.: Wave front evolution and equivariant Morse lemma. Commun. Pure Appl. Math. 29, 557–582 (1976)
    Arnold, V.: Indexes of singular points of 1-forms on manifolds with boundary, convolutions of invariants of groups generated by reflections, and singular projections of smooth surfaces. Uspekhi Mat. Nauk 34, 3–38 (1979)
    Arnold, V., Gusein-Zade, S., Varchenko, A.: Singularities of Differentiable Maps I, Monographs in Mathematics, vol. 82. Birkhäuser, Boston (1985)
    Arnold, V.I.: Singularities of Caustics and Wave Fronts, Mathematics and its Applications (Soviet Series), vol. 62. Kluwer Academic Publishers Group, Dordrecht (1990)
    Brander, D.: Spherical surfaces. Exp. Math. 25(3), 257–272 (2016). https://doi.org/10.1080/10586458.2015.1077359
    Brander, D., Dorfmeister, J.F.: The Björling problem for non-minimal constant mean curvature surfaces. Commun. Anal. Geom. 18, 171–194 (2010)
    Bruce, J.: Wavefronts and parallels in Euclidean space. Math. Proc. Camb. Philos. Soc. 93, 323–333 (1983)
    do Carmo, M.P.: Differential Geometry of Curves and Surfaces. Prentice-Hall, Upper Saddle River (1976)
    Dorfmeister, J., Pedit, F., Wu, H.: Weierstrass type representation of harmonic maps into symmetric spaces. Commun. Anal. Geom. 6, 633–668 (1998)
    Fukui, T., Hasegawa, M.: Singularities of parallel surfaces. Tohoku Math. J. 2(64), 387–408 (2012)
    Gaffney, T.: The structure of $${T}{\cal{A}}(f)$$ T A ( f ) , classification and an application to differential geometry. Proc. Symp. Pure Math. 40, 409–427 (1983)
    Goryunov, V.V.: Singularities of projections of complete intersections. In: Current Problems in Mathematics, Vol. 22, Itogi Nauki i Tekhniki, pp. 167–206. Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow (1983)
    Ishikawa, G., Machida, Y.: Singularities of improper affine spheres and surfaces of constant Gaussian curvature. Int. J. Math. 17, 269–293 (2006)
    Izumiya, S., Saji, K.: The mandala of Legendrian dualities for pseudo-spheres of Lorentz–Minkowski space and flat spacelike surfaces. J. Singul. 2, 92–127 (2010)
    Izumiya, S., Saji, K., Takahashi, M.: Horospherical flat surfaces in hyperbolic 3-space. J. Math. Soc. Jpn. 62, 789–849 (2010)
    Kabata, Y.: Recognition of plane-to-plane map-germs. Topol. Appl. 202, 216–238 (2016)
    Koenderink, J., van Doorn, A.: The singularities of the visual mapping. Biol. Cybern. 24, 51–59 (1976)
    Kokubu, M., Rossman, W., Saji, K., Umehara, M., Yamada, K.: Singularities of flat fronts in hyperbolic space. Pac. J. Math. 221, 303–351 (2005)
    Looijenga, E.: Structural stability of smooth families of $${C}^{\infty }$$ C ∞ -functions. Ph.D. Thesis. Universiteit van Amsterdam (1974)
    Martinet, J.: Singularities of Smooth Functions and Maps, LMS Lecture Note Series, vol. 58. Cambridge University Press, Cambridge (1982)
    Platonova, O.: Singularities of projections of smooth surfaces. Russ. Math. Surv. 39(1), 177–178 (1984)
    Pressley, A., Segal, G.: Loop Groups. Clarendon Press, Oxford (1986). Oxford Mathematical Monographs
    Rieger, J.: Families of maps from the plane to the plane. J. Lond. Math. Soc. 36, 351–369 (1987)
    Rieger, J., Ruas, M.: Classification of $${\cal{A}}$$ A -simple germs from $$k^n$$ k n to $$k^2$$ k 2 . Compos. Math. 79, 99–108 (1991)
    Saji, K.: Criteria for singularities of smooth maps from the plane into the plane and their applications. Hiroshima Math. J. 40, 229–239 (2010)
    Saji, K., Umehara, M., Yamada, K.: The geometry of fronts. Ann. Math. 2(169), 491–529 (2009)
    Wall, C.: Finite determinacy of smooth map-germs. Bull. Lond. Math. Soc. 13, 481–539 (1981)
    Whitney, H.: On singularities of mappings of euclidean spaces. I. Mappings of the plane into the plane. Ann. Math. (2) 62, 374–410 (1955)
    Wood, J.: Singularities of harmonic maps and applications of the Gauss–Bonnet formula. Am. J. Math. 99, 1329–1344 (1977)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020